MathSciNet Relay Station
MathSciNet bibliographic data
MR846490 (88a:15052) 15A66
Ahlfors, Lars V. Möbius transformations in ${\bf R}\sp n$ expressed through $2\times 2$ matrices of Clifford numbers. Complex Variables Theory Appl. 5 (1986), no. 2-4, 215–224.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement